# SDR CA130826003

- Difficulty date: August 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 75,468 hours
- Engine: Ge CF680C2A8
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2244404523
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT THE GREEN HYDRAULIC FLUID NOTICED TO BE DECREASING, FOLLOWED BY ECAM LOW LEVEL WARNING. LANDING MANUALLY EXTENDED FOR LANDING.  ACFT HAD TO BE TOWED OFF RUNWAY DUE TO LOSS OF STEERING FROM GREEN HYDRAULIC SYSTEM FLUID LOSS.  FOUND NR 2 ENGINE DRIVEN HYDRAULIC PUMP CASE DRAIN LINE CRACKED.  CRACKED LINE REPLACED ALONG WITH A T-FITTING AND ACFT RETURNED TO SERVICE.
